| Model Number |
M001363630 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluation by manufacturer: only the main coil was returned for analysis.Visual and microscopic inspections revealed that the coil was bent and stretched at the coil arm and primary coil section; moreover, the arm of the coil was detached.Dimensional inspection was performed, and the main coil was within specifications.
Event or Problem Description
Reportable based on device analysis completed on 04mar2025.It was reported that the coil could not be delivered.A 12mm x 40cm interlock-35 2d coil was selected for use in a transjugular intrahepatic portosystemic shunt (tips) procedure.The target location was a splenic aneurysm.Continuous flushing was performed as the coil was advanced through a non-boston scientific radiography catheter.However, the coil could not be pushed forward despite repeated attempts.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient condition following the procedure was stable.However, returned device analysis revealed the arm of the coil was detached.